# SDR 2007UALA05211

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 46,142 hours, 6,883 cycles
- Engine: Pwa PW4090
- System (JASC): 3810 · Potable Water System
- Part: O-Ring
- Condition: Failed
- Location: Water System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED DUE TO A FAILED WATER SYSTEM.   CREW CONCERNED WATER LEAKING INTO CARGO COMPARTMENT WOULD FREEZE. REPLACED WATER LINE O-RING, DRAINED WATER FROM BELLY AND REACTIVATED WATER SYSTEM.   WATER SYSTEM REMAINS FULL.  OPS CHECK NORMALLY. REF AMM 38-00-00.
